# SDR ARWA0001216

- Difficulty date: December 4, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,127 hours, 26,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 1004 - DURING C CHECK INSPECTION, FOUND THE FOLLOWING: EXTERIOR FUSELAGE SKIN SHOWS 2 INCH INCH LONG SCRATCH AND 0.065 DEEP AT STA.1400 LONGERON 31R. CORRECTIVE ACTION: CUT SKIN FOR SKIN REPLACEMENT IAW AS ELEVEN DRAWING AS11215, DATED 11/02/00, PRIMED AND INSTALLED PARTS IAW SRM 51-1-8 AND 51-1-21.
